# SDR MALA976309

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2333
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31050105
- Condition: Deployed
- Location: Pax Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT LEFT PAX DOOR ESCAPE SLIDE DEPLOYED.  MAINTENANCE REPLACED FORWARD PAX DOOR SLIDE IAW 25-40-11-401, OPS CHECK GOOD.
